# SDR DALA2022080105251

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 52,775 hours, 27,332 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 FA & PASSENGER OBSERVED AN ELECTRICAL SMELL ENROUTE. SHORTLY AFTER SEAT 2A & 2B MONITORS FLASHED & WENT BLANK ASKED FA TO SHUT OFF ENTERTAINMENT SYSTEM OUT OF CAUTION. LANDED AT DESTINATION UNEVENTFULLY. CORRECTIVE ACTION: R/R ELECTRONIC BOX UNDER SEAT 2AB. SEATS 3AB SCREENS & PED'S OPS CHECK GOOD REF A319 AMM 23-33. (8968105)
